# SDR DALA2015082505350

- Difficulty date: August 24, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Cover
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE DUST COVER ON EYEBOLT AT XET 83.580, R & R.
